imuran -- bruising

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Feb 2009
Total Posts : 39
   Posted 6/9/2009 12:30 PM (GMT -6)   
I've been on Imuran for many months now.  Over the weekend I had a spill while moving a couch.  The next day I had a decent sized bruise over my hip bone.  No big deal, except this morning I caught a look at myself in the mirror and there is now a dark bruise as wide as my hand and nearly a foot long.  It is just above the bruise on my hip bone.  I know Imuran can make one bruise easily, but until my GI gets back to me, I thought I'd ask if anyone here has experienced anything like this.   I showed it to a buddy who was totally grossed out, so at least there is some small silver lining in this. 

Rider Fan
Veteran Member

Date Joined May 2008
Total Posts : 1445
   Posted 6/9/2009 12:54 PM (GMT -6)   
Not sure, see your GI ASAP.
32 y/o male. Dx'ed in 1999. No surgeries.

Current meds: Humira 2/27/09. 8mg prednisone. Udo's Choice Probiotics (30 billion). Can't tolerate any iron supplements or infusions.

Tried SCD, didn't work, now avoiding gluten and dairy.

Go Saskatchewan Roughriders!

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 10:47 AM (GMT -6)
There are a total of 2,711,642 posts in 299,010 threads.
View Active Threads

Who's Online
This forum has 153594 registered members. Please welcome our newest member, Purplemouse.
314 Guest(s), 22 Registered Member(s) are currently online.  Details
PeteZa, Kirky98, jboy145, SunnyFlorida, compiler, NiceGuyEddie, Loutucky, BillyBob@388, steveinErie, jewelrylady, SuperBlanks, searching1, ks1905, InTheShop, Mustard Seed, needhelp4, Ciddd, JackH, Tim Tam, Not-there-yet, Purplemouse, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer